# SDR USAA2010051990992

- Difficulty date: May 9, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,548 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - MAJOR REPAIR - LEVEL 2 CORROSION ON UPPER SURFACE OF FLOORBEAM BETWEEN FR18 TO FR20, -Y1292.  REPLACED FLOORBEAM BETWEEN FR18 TO FR20, -Y1292 IAW A319 SRM 51-41-11.
